# SDR USAASA03112

- Difficulty date: September 10, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RECEIVED 'EPSU BATTERY EMER R' MESSAGE WHEN PERFORMING THE EMERGENCY LIGHTS TEST.  MAINTENANCE REPLACED THE BATTERY IN THE MID-CABIN, RIGHT SIDE EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.  (M)
